Joint asymptotic distributions of smallest and largest insurance claims

Détails

Ressource 1Télécharger: BIB_B3F04E90B8D8.P001.pdf (239.52 [Ko])
Etat: Public
Version: Final published version
ID Serval
serval:BIB_B3F04E90B8D8
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Joint asymptotic distributions of smallest and largest insurance claims
Périodique
Risks
Auteur(s)
Albrecher H., Robert C.Y., Teugels J.L.
ISSN
2227-9091
Statut éditorial
Publié
Date de publication
2014
Peer-reviewed
Oui
Volume
2
Numéro
3
Pages
289-314
Langue
anglais
Résumé
Assume that claims in a portfolio of insurance contracts are described by independent and identically distributed random variables with regularly varying tails and occur according to a near mixed Poisson process. We provide a collection of results pertaining to the joint asymptotic Laplace transforms of the normalised sums of the smallest and largest claims, when the length of the considered time interval tends to infinity. The results crucially depend on the value of the tail index of the claim distribution, as well as on the number of largest claims under consideration.
Mots-clé
aggregate claims, ammeter problem, near mixed Poisson process, reinsurance, subexponential distributions, extremes
Open Access
Oui
Création de la notice
18/07/2014 10:03
Dernière modification de la notice
20/08/2019 15:22
Données d'usage